# SDR DALA13061233763

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,209 hours, 14,881 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND E/E BAY BS 337, LBL 47, WL 164 STUB FRAME ANGLE AT SKIN IS CORRODED.   MAINTENANCE REMOVED AND REPLACED ANGLE WITH SERVICEABLE ANGLE IAW SRM 51-40-02 PGS 2-7.
